# SDR 98ZZZX1688

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727224
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 1692RA
- Condition: Cracked
- Location: Steering
- Component: Sargent, 1692E41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE BEING OVERHAULED, AN OCCURRENCE OF CRACKS WERE NOTED IN SEVERAL VALVE BODIES.  THERE ARE NO NDT CHECKS FOR BODY P/N 1692E41 OTHER THAN X10 MAGNIFICATION VISUAL CHECK IN THE SARGENT OMM 32-50-04.  SUBMITTER SUGGESTED THAT AS A MINIMUM, A DYE PENETRANT FLAW DETECTION IS CARRIED OUT ON THIS PART AT EVERY OVERHAUL.
